# SDR QXEA2011021400146

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 4,936 hours, 5,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK -  SEAT TRACK 8, AFT END AT STA 668.00 HAS AREA OF POSSIBLE CORROSION.  BLENDED GOUGES ON TOP OF SEAT TRACK IAW RD 8/4-53-884.  FOUND WITHIN LIMITS OF RD 8/4-53-884. COMPLETED REPAIR IAW RD 8/4-53-884.
